The noise in my ears sounds like a chripping and it happens everytime I move my head. This med has helped so much I don't want to get off it. Will this go way?
Hello sandraflower. In clinical trials/studies up to 5.3% of people taking Wellbutrin had changes to thier hearing. Changes to hearing was or is rather considered to be a normal, side effect to taking the drug. Hopefully it will disappear once you have been on the drug for a longer period of time. Best of wishes to you, pledge
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2010 • 2 answers
Posted 18 Sep 2011 • 10 answers
Posted 11 Jan 2012 • 3 answers
Posted 13 May 2015 • 1 answer
Posted 21 Jan 2016 • 2 answers